Dermatology Community
Epilating/wax bad reaction
About This Community:

This forum is for questions regarding Dermatology issues, such as: rashes, acne, birthmarks, skin infections, rosacea, and general skin care.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Epilating/wax bad reaction

6866475?1304091046
The photo that I have attached is what happens when I epilate/wax my legs, even though I exfoliate before. It burns, feels very hot within a few minutes after epilating but the rest of my leg feels normal. However, this never happened to me before, I've epilated my legs for a couple of years now. I tried wax on a part of my leg to see if it's better and I still get the same reaction. I don't know what to do and I have no idea why this is happening now.. Any idea?
Thanks
Related Discussions
563773_tn?1374250139
Hello,
From the symptoms it looks like irritated hair follicles causing folliculitis. Keep the area clean and apply some topical antiseptics and warm compresses. Also wear loose-fitting cotton clothing and use an antibacterial soap or mild soap like dove. Avoid any kind of cosmetics. Topical antibiotics such as mupirocin or neomycin containing ointment are also useful. In case the symptoms persist then oral antibiotics may be needed. Please consult a dermatologist in that case.

It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your dermatologist. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.

Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Dermatology Community Resources
RSS Expert Activity
469720_tn?1388149949
Blank
Abdominal Aortic Aneurysm-treatable... Blank
Oct 04 by Lee Kirksey, MDBlank
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank